# SDR AALA20130708009

- Difficulty date: July 8, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 36,297 hours, 15,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER HORIZONTAL FLANGE OF THE AFT CARGO SUPPORT TRACK AT STATION 772, 8 INCHES RT OF CENTER LINE.  REPAIRED BY INSTALLING A CHANNEL SPLICE IAW EA B737-53-030571.
